# SDR UIEA2022042500384

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH BS 900 MOST INNER ROW OF FASTENER HOLES AT TENSION TIE TO FRAME ATTACHEMENT LOWER HOLE CRACK WAS FOUND ON ALUMINUM DOUBLER.( STA 900 LH TENSION TIE FWD CHANNEL ATT ALUMINUM DOUBLER 1EA FASTENER HOLE CRACK AREA REPAIRED IAW RI-53-00-15553 REV A )
